Oscillation Criteria for Certain Second-Order Nonlinear Neutral Differential Equations of Mixed Type
Zhenlai Han,
Tongxing Li,
Chenghui Zhang and
Ying Sun
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
Some oscillation criteria are established for the second-order nonlinear neutral differential equations of mixed type [ ( ?? ( ?? ) + ?? 1 ?? ( ?? - ?? 1 ) + ?? 2 ?? ( ?? + ?? 2 ) ) ?? ] ? ? = ?? 1 ( ?? ) ?? ?? ( ?? - ?? 1 ) + ?? 2 ( ?? ) ?? ?? ( ?? + ?? 2 ) , ?? = ?? 0 , where ?? = 1 is a quotient of odd positive integers. Our results generalize the results given in the literature.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/387483.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/387483.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:387483
DOI: 10.1155/2011/387483
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().